# SDR SIMA201030502

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 19,338 hours, 16,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CENTER HAT BEAM AT FRAME 20 HAS CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE HAT BEAM AT FRAME 18 TO FRAME 23 IAW EMBRAER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
